# SDR UPS06847961

- Difficulty date: September 5, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 74,302 hours, 49,317 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3 RT OB LE UPPER RIB CRACKED AT XFS597.  STOP DRILLED CRACK. FABRICATED AND INSTALLED REPAIR ANGLES. IAW SRM 57-2-00 FIG 2, 57-2-0 FIG4 AND 51-1-20D.
